# SDR USAASB02167

- Difficulty date: September 5, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N412US
- Make and model: Boeing 737401
- Aircraft serial: 23881
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin/Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE CREW REPORTED A BURNING/SMOKE ODOR IN COCKPIT.  FLT ATTENDANTS REPORTED ODOR WAS OBVIOUS THROUGHOUT CABIN AS SEVERAL PASSENGERS COMPLAINED.  FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  ODOR WAS NOTICEABLE AFTER LANDING AND AT GATE.  MAINT GROUND RAN BOTH ENGINES, AIR SYSTEMS, PACKS AND ELECTRICAL SYSTEMS.  ALL CHECKED OK.  INSPECTED GALLEYS, CABIN AREA, E/E COMPARTMENTS AND CARGO BAYS.  ALL CHECKED OK.  INSPECTED GALLEYS, CABIN AREA, E/E COMPARTMENTS AND CARGO BAYS.  ALL CHECKED OK.  CHECKED AIR CYCLE MACHINES AND INSPECTED BOTH ENGINES FOR FOD AND INGESTION.  ALL CHECKED OK.
